# SDR SWAA2022031541094

- Difficulty date: August 16, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 60,725 hours, 35,715 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 RBL 16 WL 148 RETAINER RING IS CRACKED AT INBOARD ATTACH ANGLE / REMOVED DAMAGED RETAINER RING AND REPLACED NEW RETAINER RING AT BS 663 RBL 16-25 WL148 IAW SRM 51-40-02 AND IPC 57-11-00-02
